# SDR SWAA2021030148219

- Difficulty date: February 10, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 401443
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXIT LOCATOR SIGN; OVERDOOR EXT SIGN; & FWD FWD ESCAPE SLIDE LEFT LIGHT EMERGENCY EXIT LIGHTS INOP. / REMOVED 7 REPLACED M1675 EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06. PN OFF:D717-01-100 SN ON:D717-01-100SWA SN OFF:401443 SN ON:209656
